# SDR CALA2018062101471

- Difficulty date: June 13, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) L2 DOOR SILL IS CORRODED IN MULTIPLE SPOTS BETW EEN FR66 AND FR68. REFER TO AAR N/R: 9607599.  CLEANED SEALANT AND DINOL/PAINT DEBRIS FROM (2EA) AFT GIRT BAR P LATE FASTNOR HEADS PER A320 SRM'S 51-78-00-001 AND 51-74-00-001 1.D. NO CORROSION FOUND. BLENDED CORROSION ON AFT I/B L-2 DOORSI LL. 1.37" X 1.38" X .025" MAX MATL. LOSS AND FOUND TO BE OUT OF LIMITS PER A320 SRM 53-41-14-283-002. REPAIRED IAW A320 SRM 53-4 ADD EMP:V918771 ORSILL AFT, I/B IAW A320 SRM 51-23-12-001. A320 SRM 51-75-12-911-006. APPLIED CPCP TO REPAIR AREA AT L-2 DO 1-14-300-001 REPAIR PRINIPLE 4.
